# SDR IKDC2003001

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N109SW
- Make and model: Cessna U206G
- Aircraft serial: U20603799
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: VU933
- Part serial: NOLHA333
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 6500 FT, THE ENGINE MOMENTARILY RAN ROUGH AND QUIT, NO WARNING INDICATIONS.  THE AIRCRAFT SUCCESSFULLY LANDED ON A ROAD WITH NO  INJURIES OR DAMAGE.  AFTER LANDING, IT WAS NOTED THAT THE PROPELLER COULD NOT BE ROTATED.  THE SUBSEQUENT ENGINE TEAR DOWN FOUND THE CRANKSHAFT TO BE BROKEN JUST FORWARD OF THE TWO REAR CYLINDERS ROD CONNECTIONS.  CRANKSHAFT NUMBERS ON THE PROPELLER ATTACH FLANGE: (V/U 93-3 NOLHA 333)
